# SDR TWAA9752001

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: 285N002836
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

JFK - FLT 925 - DURING CRUISE, APU FIRE LIGHT ILLUMINATED; NO FIRE WAS PRESENT.  REMOVED AND REPLACED LOGIC TEST CARD, MFG P/N 285N0028-36, MANUFACTURED BY THE BOEING COMPANY.  FIRE CHECK C-2B - 2-5-97 - LAX.  (X)
